Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
All :: Zaal, ... , Zhai, Zhang, Zhao, ... , Zworski 
References
12.
M. Rapoport, B. Smithling and W. Zhang
Regular formal moduli spaces and arithmetic transfer conjectures
Math. Ann., 370(3-4):1079--1175
2018
11.
M. Rapoport, B. Smithling and W. Zhang
On the arithmetic transfer conjecture for exotic smooth formal moduli spaces
Duke Math. J., 166(12):2183--2336
2017
10.
Zhening Li, André Uschmajew and Shuzhong Zhang
On convergence of the maximum block improvement method
SIAM J. Optim., 25(1):210--233
2015
9.
M. Kabanava, H. Rauhut and H. Zhang
Robust analysis {\ell_1}-recovery from Gaussian measurements and total variation minimization
European J. Appl. Math., 26(6):917--929
2015
8.
Michael Rapoport, Ulrich Terstiege and Wei Zhang
On the arithmetic fundamental lemma in the minuscule case
Compos. Math., 149(10):1631--1666
2013
7.
Florent Krzakala, Cristopher Moore, Elchanan Mossel, Joe Neeman, Allan Sly, Lenka Zdeborová and Pan Zhang
Spectral redemption in clustering sparse networks
Proc. Natl. Acad. Sci. USA, 110(52):20935--20940
2013
6.
Zhiyong Zhang, Richard D. James and Stefan Müller
Energy barriers and hysteresis in martensitic phase transformations
Acta Materialia, 57(15):4332--4352
2009
5.
S. Albeverio and T. S. Zhang
Approximations of Ornstein-Uhlenbeck processes with unbounded linear drifts
Stochastics Stochastics Rep., 63(3-4):303--312
1998
4.
Sergio Albeverio, Jiang-Lun Wu and Tu-Sheng Zhang
Parabolic SPDEs driven by Poisson white noise
Stochastic Process. Appl., 74(1):21--36
1998
3.
S. Albeverio, M. Röckner and T. S. Zhang
Girsanov transform for symmetric diffusions with infinite-dimensional state space
Ann. Probab., 21(2):961--978
1993
2.
Sergio Albeverio, Michael Röckner and Tu Sheng Zhang
Markov uniqueness and its applications to martingale problems, stochastic differential equations and stochastic quantization
C. R. Math. Rep. Acad. Sci. Canada, 15(1):1--6
1993
1.
Sergio Albeverio, Michael Röckner and Tu Sheng Zhang
Markov uniqueness for a class of infinite-dimensional Dirichlet operators
Stochastic processes and optimal control (Friedrichroda, 1992) Volume 7 of Stochastics Monogr.
page 1--26.
Publisher: Gordon and Breach, Montreux,
1993
Export as:
BibTeX, XML